# SDR COMA9910119

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV302229
- Condition: Leaking
- Location: Blue Hyd Sys
- Part time: 2,028 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BLUE HYDRAULIC SYSTEM LOW PRESSURE WARNING.  REPLACED ENGINE HYDRAULIC PUMP.
